Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Stationary points of plane forms

Author: Susan Jane Colley
Journal: Proc. Amer. Math. Soc. 95 (1985), 341-347
MSC: Primary 14N10; Secondary 14J40
MathSciNet review: 806067
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We apply formulas for multiple-points of general mappings to enumerate loci of stationary multiple-points of plane forms. This is accomplished by studying the normalization map of the plane form.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14N10, 14J40

Retrieve articles in all journals with MSC: 14N10, 14J40

Additional Information

PII: S 0002-9939(1985)0806067-2
Keywords: Genericity, multiple-point, plane form, singularity subscheme, stationary point
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia